Stabilité isopérimétrique.
Mathematische Annalen, Tome 306 (1996) no. 3, pp. 323-340
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Riemannian manifold, Bonnessen inequality, geometrically stable domain, geodesic balls, complex hyperbolic space, isoperimetric inequality
@article{MAN_1996__306_3_165456,
author = {Gilles Carron},
title = {Stabilit\'e isop\'erim\'etrique.},
journal = {Mathematische Annalen},
pages = {323--340},
year = {1996},
volume = {306},
number = {3},
language = {fr},
url = {http://geodesic.mathdoc.fr/item/MAN_1996__306_3_165456/}
}
Gilles Carron. Stabilité isopérimétrique.. Mathematische Annalen, Tome 306 (1996) no. 3, pp. 323-340. http://geodesic.mathdoc.fr/item/MAN_1996__306_3_165456/